Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

High Blood Pressure, High Cholestrol and Low Pulse Rate. Is there any connection between the three ?

I am 46 years old and have a high blood pressure problem for the last 8 years and taking Tenormin 50mg every day. I have recently got blood checkup where my cholestrol level is 220. I am monitoring my pulse rate for the last 3 days and it stays between 47-51 during the day. Is there any connection between the three?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hello and welcome to healthcare magic!!
well the blood pressure and cholesterol levels are related and bad for your health, the low pulse rate maybe due to the drug that you are taking for blood pressure it is a beta blocker and is known to cause low pulse rate as a side effect or the pulse rate maybe normal for your body some individuals have a lower baseline pulse rate,If your pulse rate was the same before you started the tablets. I would suggest you bring this to your doctor's attention.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor